Citation: realized overuse. "The Withdrawal Process: An Experience with GHB & GBL (exp4959)". Erowid.org. Dec 28, 2001. erowid.org/exp/4959
I began using GHB 3 and a half years ago. Like many people who abuse the substance, I passed out in public on numerous occasions and went to the hospital unwillingly a couple times. I realized the point I was getting to after a friend had a bad car accident while driving. I was taking it for a period every night for sleep and at least once during the day. I controlled it for a while but in the past 7 months I have used heavy doses, 2-5 times per day and at least twice at night for sleeping. And this is a fact... GHB can and will cause gynocomastia in individuals that are sensitive to estrogens namely prolactin. I have been attempting the approach of stopping all together and it never works.
Today, I am starting a 2-3 week process of diminishing use to a weekly basis at most. I am limiting the first 3 days to 1 cap of this product which would be equal to 3/4 of 50 water 50 pure g or about 3/4s of an ounce of renewtrient or like products. Days 4-10 -- a half a cap of furanone (used conversions above). After that, depending how I feel, I will either cut it off at day ten or shrink the dosage. I have many friends in my boat and I know there are others out there. If you are not to the point where you must stop and you are becoming a chronic user, you could get there unless you adhere to a strict regimen. For sleeping purposes, I buy a combination of melatonin and a valarian complex. Also, before bed a phosphitylserine complex really helps my groggy mornings when I canít think too straight. One vault here, pushed me to the point of doing an extreme cutback, hopefully someone that realizes it is taking over can do the same.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.